MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) INST KIT SPINE CLAMP; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 9735129
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.Manufacturing date was unavailable at the time of filing.The instrument was returned to the manufacturer for analysis.The clamp had debris in the threads causing difficulty setting the clamp.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported outside of a procedure that the screw to tighten the spine clamp was starting to strip.There was no patient present.

Brand Name
INST KIT SPINE CLAMP
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7841481
Report Number1723170-2018-04356
Device Sequence Number1338702
Product Code HAW
UDI-Device Identifier00643169308879
UDI-Public00643169308879
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K001153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9735129
Device Lot Number161207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1